International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2004 / Article

Open Access

Volume 2004 |Article ID 731201 | https://doi.org/10.1155/S1048953304212011

Rachid Benkhalti, Khalil Ezzinbi, "Periodic solutions for some partial functional differential equations", International Journal of Stochastic Analysis, vol. 2004, Article ID 731201, 10 pages, 2004. https://doi.org/10.1155/S1048953304212011

Periodic solutions for some partial functional differential equations

Received11 Dec 2002
Revised25 Aug 2003

Abstract

We study the existence of a periodic solution for some partial functional differential equations. We assume that the linear part is nondensely defined and satisfies the Hille-Yosida condition. In the nonhomogeneous linear case, we prove the existence of a periodic solution under the existence of a bounded solution. In the nonlinear case, using a fixed-point theorem concerning set-valued maps, we establish the existence of a periodic solution.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views79
Downloads1191
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.